# SDR EIA990072

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 1241
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, MAIN DECK BS 1241 AT LB 75 TRIM AIR CLOSE OUT PANEL FOUND CRACKED, NRC 6037.  REPLCED CLOSEOUT PANEL IAW SRM 51-10-01.  (M)
